# SDR AUS20031063

- Difficulty date: October 14, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 4019700902
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) CAPTAINS ATTITUDE DIRECTION INDICATOR (ADI) FAILED.
